# SDR UIEA200800107

- Difficulty date: April 4, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 95,369 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT VERTICAL STIFFENER CRACKED AT DOOR WAY.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 51-40-04, FIG 1, SHEET 1,2,3 AND 4.  ALSO, REFERENCE ATLAS AIR EO NR 4753B142.
